# SDR AALA20031302

- Difficulty date: November 18, 2003
- Submitted: November 21, 2003
- Operation: Air carrier
- Aircraft: N926AN
- Make and model: Boeing 737823
- Aircraft serial: 29527
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap
- Condition: Jammed
- Location: Wing
- Stage of operation: CR
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: O

## Discrepancy

YYZ  T1586/18  EN ROUTE LAX-YYZ FLAP HANDLE SET TO 5 DEGREES, LEADING EDGE FLAPS TRANSIT LIGHT ILLUMINATED AND FLAPS STOPPED AT 1 DEGREE WHILE LEADING EDGE DEVICES INDICATED NORMAL EXTENSION.  TRAILING EDGE FLAP DISAGREE CHECKLIST ACCOMPLISHED.  ACCOMPLISHED TRAILING EDGE FLAPS UP LANDING AT YYZ WITHOUT INCIDENT.  BITE TEST FLAP/SLAT ELECTRIC UNIT AND NO FAULT FOUND.  CYCLED SYSTEM TWICE ALL INDICATIONS NORMAL.  NO DEFECT OR DAMAGE FOUND.  SYSTEM GROUND CHECKED NORMAL OPERATION.
